Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

On the existence of regular antichains

Roberts, Ian and Bohm, Matthias (2013). On the existence of regular antichains. Discrete Mathematics,313(4):348-356.

Document type: Journal Article

IRMA ID 82794376xPUB81
Title On the existence of regular antichains
Author Roberts, Ian
Bohm, Matthias
Journal Name Discrete Mathematics
Publication Date 2013
Volume Number 313
Issue Number 4
ISSN 0012-365X   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84870204301
Start Page 348
End Page 356
Total Pages 9
Place of Publication Netherlands
Publisher Elsevier
HERDC Category C1 - Journal Article (DIISR)
Abstract A k-regular antichain in the Boolean lattice of subsets is one in which each point occurs in exactly k sets. The existence and construction of k-regular antichains on m points for each positive integer pair (k,m) is determined for all m and most k.
DOI http://dx.doi.org/10.1016/j.disc.2012.10.022   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 28 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Thu, 07 Aug 2014, 17:11:23 CST